Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: The Bayesian Choice: From Decision-Theoretic Foundations to Computational Implementation by Christian P. Robert

Reviewed Work: The Bayesian Choice: From Decision-Theoretic Foundations to Computational Implementation by Christian P. Robert
Review by: Mohan Delampady
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002)
Vol. 63, No. 3 (Dec., 2001), pp. 389-390
Stable URL: http://www.jstor.org/stable/25053192
Page Count: 2
  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
[389]
    [389]
  • Thumbnail: Page 
390
    390